# SDR A6WA201441186

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 25,647 hours, 24,801 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM FAULT AT 2.8 BOTH CHANNELS DISENGAGED, COMPLIED WITH NEITHER CHANNEL WOULD RE-ENGAGE.  AUTOPILOT WAS ENGAGED.  IAW PG 270843 4 FOR CORRECTIVE ACTION,  R & R PILOT'S STAB TRIM DISCONNECT SWITCH.  CAPTAIN'S DISCONNECT SWITCH FAILED SENSITIVITY TEST.  R & R CAPTAIN`S PITCH TRIM, DISCONNECT SWITCH IAW AMM SUPP 10-048A, OPERATIONS CHECKED GOOD.
